MathSciNet Relay Station
MathSciNet bibliographic data
MR1509795 Contributed Item
Korkine, A.; Zolotareff, G.; Sur les formes quadratiques positives quaternaires. (French) Math. Ann. 5 (1872), no. 4, 581–583.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement